My son has psoriatic arthritis and was prescribed this drug last spring. After 33 days on it and severe skin blistering and mood changes we stopped it. The skin healed but the mood changes didn't and have gotten worse. We stopped the drug on May 9th.(Over 5 months ago) Could this possibly be a long term side effect?
Heloo shirleycanoe. I am surprised that this drug was prescribed at all as it is contra indicated for psoriasis:
Patients with Psoriasis or Porphyria
May exacerbate psoriasis and precipitate a severe attack in patients with the disease.109 Use in psoriasis patients only if potential benefits outweigh risks.109
I can give you the reference to this & I believe you should do more investigation into this. Wishing you the best...
- Hydroxychloroquine Information for Consumers
- Hydroxychloroquine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydroxychloroquine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2009 • 1 answer
Posted 17 Feb 2010 • 1 answer
Posted 9 Apr 2010 • 9 answers
Hydroxychloroquine - What is the best medicine for Rheumatoid Arthritis with the least side effects?
Posted 14 Nov 2011 • 1 answer
Posted 25 Dec 2016 • 0 answers